Journal of Mathematical Fluid Mechanics

, Volume 9, Issue 2, pp 211–225 | Cite as

The Stationary Oseen Equations in \({\mathbb{R}}^{3}\) . An Approach in Weighted Sobolev Spaces

  • Chérif Amrouche
  • Ulrich Razafison


In this paper we solve the stationary Oseen equations in \({\mathbb{R}}^{3}\) . The behavior of the solutions at infinity is described by setting the problem in weighted Sobolev spaces including anisotropic weights. The study is based on a L p theory for 1 < p < ∞.

Mathematics Subject Classification (2000).

76D05 35Q30 26D15 46D35 


Oseen equations anisotropic weights Sobolev spaces unbounded domains 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Laboratoire de Mathématiques Appliquées, CNRS UMR 5142Université de Pau et des Pays de l’AdourPauFrance

Personalised recommendations